What to Do for Insomnia With Claritin-D

Claritin-D and Insomnia: Final Thoughts

Insomnia is a common side effect of Claritin-D and is almost always due to the pseudoephedrine component of the medication. However, it is important to remember that insomnia can also be caused by the conditions that Claritin-D is used to treat (allergies and the common cold). If you experience insomnia while taking Claritin-D, you may want to consider switching to regular Claritin. If your insomnia does not get better, or if it starts to interfere with your daily activities, be sure to talk with your healthcare provider.
 
5 Tips to Keep a Cold at Bay

Claritin-D Allergy Medicine

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.